# SDR P2EA99071

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING INBOARD MID FLAP CENTE RTRACK INBOARD/OUTBOARD SUPPORT RIBS CRACKED AT LOWR FLANGE AREA, DEFECT SIZE WL 116.5 94 INCH) RWL 119.5 (2 INCH).  REPLACED CENTER TRACK ROLLER SUPPORT RIBS AT WL 116.5 AND WL 119.5 PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  (M)
